# SDR ASAA2013101896197

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,350 hours, 8,399 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO VOICE ON SATCOM, SAT1 OR SAT2, WHEN PLACING CALL FROM FLIGHT DECK OR WHEN ANSWERING A GROUND TO AIR CALL.  DISPATCH REPORTED HEARING PILOT TRANSMISSIONS,  COULD NOT HEAR DISPATCH.  ACFT GROUNDED. COULD NOT DUPLICATE. NO HISTORY 60 DAYS.  OPS CHECK NR 1 & 2 SATCOMS GOOD IAW MM 23-15-00/801. RECEIVED VOICE IS LOUD & CLEAR.
